Abilify and weight gain?
- 10 Sep 2010 by sharrr
- abilify, obesity, weight
Does abilify cause weight gain?
10 Sep 2010
A less serious side effect of this medication: it may cause weight gain.-
And the weight gain is due to increased appetite.-
21 Sep 2010
i was on abilify for 6 months and i gained about 30 pounds, so this is quite possible. before that i was on lexapro and i was fine (weight wise, that is).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on 10 mg then he upped it to 15. I weight 136 then and now I weigh 140, I am very overweight with health problems. I do not have diebetes, but ...
9 answers • 30 Nov 2010
Abilify is making me so hungry all the time and I've gained 7 lbs. in a little over a month. How can I deal with the hunger I almost constantly ...
2 answers • 17 Apr 2014
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
5 answers • 16 May 2014
I take it for depression and have been on it for 4 weeks. I have been dieting but since going on Abilify I cannont lose and have even gained weight.
2 answers • 24 Jul 2014
I have just had abilify added to my current meds. I'm on duloxetine and lamotrigine. I have read the comments about weight gain and I'm ...
2 answers • 3 Nov 2014